Discussions that mention zoladex

Cancer: Breast board


thanks for responding to my e-mail. i had uterus & ovaries taken out last august. no cancer in the uterus as they thought. hooray! it was a year on january 20th since i had the mastectomy. i do think arimidex is proving to be better than tamoxifen. stage 3, huh. i'm sorry. mine was stage 2. i did not have chemotherapy other than zoladex shots. so, i feel i really need to continue with the best pill. but, will i be able to walk after 5 years on arimidex???? it was interesting to hear that you still had the pain after being off of it for 6 weeks. what about your fingernails, have they been peeling and splitting, like mine? how have you been without the norco? was it addictive enough that it was agony to quit taking it? are you going to start again? does your oncologist recognize that the pain is real? mine said that the arimidex salesman says that it does not cause pain. i wondered if it was just me until i found this site. thanks. misery loves company, i guess. i will have to discuss switching back to tamoxifen also - but i know my oncologist strongly feels that arimidex is better... and i don't want more cancer. tough decisions. take care. thanks again for sharing. bon
HI BONNIE, HEY WHY DID YOU NOT HAVE CHEMO? WHAT IS ZOLADEX? IT MUST BE A FORM OF CHEMO SINCE MOST ALL STAGE 2 PEOPLE GET CHEMO THESE DAYS. I HAD MY OVARIES REMOVED BECAUSE ALL OF A SUDDEN I STARTED GETTING PERIODS BACK AFTER CHEMO AND IF YOU HAVE PERIOD ARIMIDEX IS GOOD FOR NOTHING. SO AT 48 I HAD THEM REMOVED. THE NORCO WITHDRAWAL HAS BEEN TORTUE AND I AM ACTUALLY GETTING LOTS OF HELP FROM THESE BOARDS ON ADDICTION. FOR YOUR DOCTOR TO SAY THAT THERE IS NO PAIN WITH ARIMIDEX IS CRAZY. EVERY RESEARCH INFORMATION STATES THE 1ST MAIN SIDE EFFECT IS JOINT PAIN. MY GOAL IS TO GET OFF NARCOTIC AND GO TO PAIN MANAGEMENT DOCTOR AND SEE IF THERE IS SOMETHING ELSE TO HELP ME. YES, AFTER 5 YEARS WILL WE BE CRIPPLED DUE TO THE ARIMIDEX? THAT IS A GOOD QUESTION THAT NO ONE CAN ANSWER. I AM ALL OVER WITH MY RESPONSES TO YOU SORRY! YOU ARE RIGHT, AFTER 6 WEEKS OFF OF ARIMIDEX MY PAIN DID NOT GET ANY BETTER WHICH MIGHT LEAD ME TO BELIEVE THAT THE PAIN IS FROM THE AGRESSIVE TYPE OF CHEMO DRUGS THEY USED ON ME. I HAD TAXOL AND TAXOTERE ALONG CYTOXAN AND ADRIMYIACYM (BAD SPELLING) . IT IS SO WEIRD THAT YOU MENTION THE NAILS. MY WERE CHIPPING AND BREAKING AND SOMEONE MENTIONED THAT HAD TO DO WITH YOUR LIVER. WHO KNOWS. OH MY GOD, I AM SO SELF OBSESSED, I'VE GONE ON FOREVER. STAY IN TOUCH AND BE WELL. SHELLEY :angel: